Aarhus University Seal / Aarhus Universitets segl

4-manifolds and intersection forms with local coefficients

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Kim Anders Frøyshov, Denmark
We extend Donaldson's diagonalization theorem to intersection forms with certain local coefficients, under some constraints. This provides new examples of non-smoothable topological 4-manifolds.
Original languageEnglish
JournalJournal of Differential Geometry
Pages (from-to)233-259
Number of pages27
Publication statusPublished - 2012

See relations at Aarhus University Citationformats

ID: 48160751